Thread: Steroid side effects
11-16-2002, 08:14 AM #1New Member
- Join Date
- Nov 2002
Steroid side effects
When you ask any health professional about taking steroids , the immediate response will be, "don't do it" or from a hip pro, "no way man, that just ain't cool", but if their answer is more than just a preautomated reponsed programmed into them from the moment they set foot into their health class, then is there anything that can be done to minimise the effects of taking steroids? The reason I ask is because, even though developing a pair of "bitch tits" might make me more sexually alluring to lesbians, which, incidentally, is a lifetime ambition of mine, it does mean that I have to clear some space in my wardrobe for bikini and bra tops, and quite frankly, this is NOT an option for me.
11-16-2002, 09:26 AM #2
11-16-2002, 09:27 AM #3
Gyno type sides only occur in about 10% of those that use AS at the levels done on this board. Those that do get those sides control them with anti-E's and the sides generally go away anyways when the cycle is over.
11-16-2002, 09:51 AM #4
i dont remember gyno going away for too many people after they stopped their cycle...? acne, hair loss, mood swings, testicular atrophy, low sperm count, inconsistency in semen, etc...will usually go away afterwards, i think thats what you were getting at...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)